# SDR SIMA20140607004

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 26,335 hours, 23,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SERVICE DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.   REPAIRED WIRE W716-0007-20 IAW SWPM 20-21-00.  EMERGENCY LIGHTS CHECKED GOOD IAW AMM 33-50-00.
